The volume near the zeroes of a smooth function

Pavel Batchourine, Charles Fefferman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that if a smooth function that never vanishes to infinite order, then the set of points within the distance δ from the zeroes of this function has volume O(δ).

Original languageEnglish (US)
Pages (from-to)259-267
Number of pages9
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Level sets
  • Volume


Dive into the research topics of 'The volume near the zeroes of a smooth function'. Together they form a unique fingerprint.

Cite this